Brunel University Research Archive (BURA) >
College of Engineering, Design and Physical Sciences >
Dept of Computer Science >
Dept of Computer Science Research Papers >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/3142

Title: On designing H∞ filters with circular pole and error variance constraints
Authors: Wang, Z
Liu, X
Keywords: Algebraic matrix inequality; error variance constraints
Kalman filtering; pole assignment
H∞ filtering
Publication Date: 2003
Publisher: IEEE
Citation: Circuits and Systems II: Analog and Digital Signal Processing, IEEE Transactions on. 50 (3) 139 - 143
Abstract: In this paper, we deal with the problem of designing a H∞ filter for discrete-time systems subject to error variance and circular pole constraints. Specifically, we aim to design a filter such that the H∞ norm of the filtering error-transfer function is not less than a given upper bound, while the poles of the filtering matrix are assigned within a prespecified circular region, and the steady-state error variance for each state is not more than the individual prespecified value. The filter design problem is formulated as an auxiliary matrix assignment problem. Both the existence condition and the explicit expression of the desired filters are then derived by using an algebraic matrix inequality approach. The proposed design algorithm is illustrated by a numerical example.
Description: Copyright [2003] IEEE. This material is posted here with permission of the IEEE. Such permission of the IEEE does not in any way imply IEEE endorsement of any of Brunel University's products or services. Internal or personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution must be obtained from the IEEE by writing to pubs-permissions@ieee.org. By choosing to view this document, you agree to all provisions of the copyright laws protecting it.
URI: http://bura.brunel.ac.uk/handle/2438/3142
ISSN: 1057-7130
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:

File Description SizeFormat
On designing H∞ filters with circular pole and error variance constraints - 0120.pdf145 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.